2019
Том 71
№ 8

All Issues

Yurko V. A.

Articles: 1
Article (Russian)

On differential operators with singularity and conditions of discontinuity inside an interval

Amirov R. Kh., Yurko V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 11. - pp. 1443-1457

We investigate boundary-value problems for differential equations with singularity and discontinuity conditions inside an interval. We describe properties of the spectrum, prove a theorem on the completeness of eigenfunctions and associated functions, and study the inverse spectral problem.